# SDR USAASB00158

- Difficulty date: June 7, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2668 - EN ROUTE FROM MCO-IAD, AT FL290, THE NR 1 TRANSFER BUS CIRCUIT BREAKER POPPED.  CREW RESET CIRCUIT BREAKER BUT IT POPPED AGAIN FIVE MINUTES LATER.  FLIGHT DIVERTED TO CLT AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 TRANSFER BUS CONTACTOR.  OPERATIONAL CHECK GOOD PER MM 24-21-0.  (M)
